# SDR AALA20150323002

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 15,278 hours, 6,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  ELEC SMELL IN COCKPIT, APPROX 10 MILES FROM LANDING.  ACCOMPLISHED FIM TASK 21-00-00-810, SUBTASK 020-065, ITEM 6 & 7 A-C.  NO FAULTS NOTED & NO ODOR PRESENT.
